Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Going through menopause. Suffering from night sweats, numb and hand and feet, difficult to walk. What's going on?

I AM 54YR OLD FEMALE, GOING THROUGH THE MENOPAUSE , NO PERIOD FOR OVER A YEAR, HAVE BEEN SUFFERING NIGHT SWEATS FOR SEVERAL YEARS, PLEASE CAN YOU HELP WITH A RECENT PROBLEM, ABOUT A MONTH AGO MY FEET AND HANDS WERE STIFF AND VERY PAINFUL IN THE MORNINGS ONLY - NOW THE SYMTOMS ARE CONSTANT DAY AND NIGHT - CAN BARELY WALK AS MY FEET ARE SO VERY PAINFUL
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.Your problems are most likely due to decreasing of estrogen.Night sweats and hot flashes are vasomotor symptoms of that.Hormone replacement therapy can be considered after consulting your gynecologist.That will improve most of your symptoms.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor